Ajustement spline le long d’un ensemble de courbes. (Spline adjustment along a set of curves). (French) Zbl 0725.65017

Authors’ summary: For a surface defined by an explicit equation \(x_ 3=f(x_ 1,x_ 2)\), the problem of constructing a smooth approximant from a finite set of curves given on the surface is studied. As an approximant of f, a “discrete smoothing spline” belonging to a suitable finite element space is proposed. Convergence of the method and numerical results are given.


65D17 Computer-aided design (modeling of curves and surfaces)
65D07 Numerical computation using splines
Full Text: DOI EuDML


[1] D. APPRATO, R. ARCANGÉLI, R. MANZANILLA, Sur la construction de surfaces de classe Ck à partir d’un grand nombre de données de Lagrange M2AN,vol. 21, n^\circ 4, 529-555 (1987). Zbl0632.65011 MR921826 · Zbl 0632.65011
[2] R. ARCANGÉLI, Cours de DEA, Pau, à paraître.
[3] P.G. CIARLET, The Finite Element Method for Elliptic Problems, North Holland, Amsterdam (1978). Zbl0383.65058 MR520174 · Zbl 0383.65058
[4] P. G. CIARLET, P.-A. RAVIART, General Lagrange and Hermite Interpolationin Rn with Applications to Finite Element Methods, Arch. Rat. Mech. Anal., 46, 177-199 (1972). Zbl0243.41004 MR336957 · Zbl 0243.41004
[5] P. CLÉMENT, Approximation by Finite Element Functions Using Local Regularization, RAIRO, 9e année, R-2, 77-84 (1975). Zbl0368.65008 MR400739 · Zbl 0368.65008
[6] J. DUCHON, Splines Minimizing Rotation-Invariant Semi-Norms in Sobolev Spaces, Lecture Notes in Math., 571, 85-100, Springer (1977). Zbl0342.41012 MR493110 · Zbl 0342.41012
[7] P. GRISVARD, Elliptic Problems in Nonsmooth Domains, Pitman, Boston (1985). Zbl0695.35060 MR775683 · Zbl 0695.35060
[8] J. NEČAS, Les méthodes directes en théorie des équations elliptiques, Masson, Paris (1967). MR227584 · Zbl 1225.35003
[9] J. PEETRE, Espaces d’interpolation et théorème de Soboleff, Ann. Inst. Fourier,Grenoble, 16, 279-317 (1966). Zbl0151.17903 MR221282 · Zbl 0151.17903
[10] G. STRANG, Approximation in the Finite Element Method, Numer. Math., 19, 81-98 (1972). Zbl0221.65174 MR305547 · Zbl 0221.65174
[11] A. ŽENISEK, A General Theorem on Triangular Finite C(m)-Elements RAIRO, R-2, 119-127 (1974). Zbl0321.41003 MR388731 · Zbl 0321.41003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.